It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lupus Message Board


Lupus Board Index
Board Index > Lupus | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


This itching feels internal, like when i have had too much darvocet. It came after a week at the beach and i had a heat rash on upper arms and chest. this went away, but about 4 days later came the intense itching 50mg of benadryl, then 3hrs later 50mg and nothing, no relief. the kind of itching that makes you crazy. so doc prescribed atanax and a medrol pack. thought this would help but tonite started the itching over again. not as intense as before. didn't take methotrexate inj last week, and am weaning off the darvocet. would that contribute to the itching??? Help me anyone
The first day on the medrol pack i was itching like crazy. That med made my itching worse. I get patches (usually on my legs) when I'm in the sun that get red and itch, and then I start scratching so much that it makes the rash-like area worse.

My mom put me in oatmeal bathes when I was little and had the chickenpox. Maybe you should try something like that to calm your skin down. Just a thought...





All times are GMT -7. The time now is 01:49 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!